Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner-Shirshov bases for free inverse semigroups.
Author(s) Leonid A. Bokut, Yu-Fu Chen, Xiangui Zhao
TypeArticle in Journal
AbstractA new construction for free inverse semigroups was obtained by Poliakova and Schein in 2005. Based on their result, we find Gröbner–Shirshov bases for free inverse semigroups with respect to the deg-lex order of words. In particular, we give the (unique and shortest) normal forms in the classes of equivalent words of a free inverse semigroup together with the Gröbner–Shirshov algorithm to transform any word to its normal form.

ISSN0218-1967; 1793-6500/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0218196709005019
LanguageEnglish
JournalInt. J. Algebra Comput.
Volume19
Number2
Pages129--143
PublisherWorld Scientific, Singapore
Year2009
Edition0
Translation No
Refereed No
Webmaster